Jewish Malayalam

Gamliel, O. (2009) Jewish Malayalam. International Journal of Dravidian Linguistics, 38(1), pp. 147-175.

Full text not currently available from Enlighten.

Abstract

No abstract available.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Gamliel, Dr Ophira
Authors: Gamliel, O.
College/School:College of Arts > School of Critical Studies > Theology and Religious Studies
Journal Name:International Journal of Dravidian Linguistics
Publisher:Dravidian Linguistics Association
ISSN:0378-2484

University Staff: Request a correction | Enlighten Editors: Update this record